Can You Overdose On Prozac?

Question

Asked by Spooky

Can You Overdose On Prozac?

I accidently took my Prozac twice -- 80 mg not 40 mg. Is this way too much to take at once?

Answer

I would be very careful about this and report the double dosage to your doctor.

On this medication site they advise:   "Doses above 20 mg/day may be administered on a once-a-day (morning) or BID schedule (i.e., morning and noon) and should not exceed a maximum dose of 80 mg/day."  From what you've reported, you have not exceeded the maximum daily recommended dose, but it's not something you want to do on a regular basis without your physician prescribing that dose. If you take too much Prozac you could be in danger of serotonin syndrome, which you can read about here.

Here are some articles you might find useful:

Recognizing Seasonal Depression (INFOGRAPHIC)

6 Behavior Changes During Depression

10 Ways Depression Will Change You

Answered by Merely Me